# SDR FDEA202010132466

- Difficulty date: October 13, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N687FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 0873
- Aircraft time: 18,635 hours, 10,626 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Skin
- Condition: Delaminated
- Location: Nr 4 Spoiler
- Component: Spoiler, Airbus
- Component part number: A57771000010000
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 4 SPOILER INBOARD HINGE ARM OUTBOARD SURFACE DELAMINATED, 20MM X 15MM DEPTH: 1.30MM.  INBOARD HINGE ARM LOWER SURFACE DELAMINATED, 15MM X 20MM DEPTH: 1.90MM.  OUTBOARD HINGE ARM OUTBD SURFACE DELAMINATED, 30MM X 20MM DEPTH: 1.27MM.  LT WING NR 4 SPOILER INBOARD HINGE ARM  DELAMINATED.  COMPLIED WITH EA 6-5750-T0357146.  THIS IS CAT A REPAIR.  MAJOR REPAIR, IAW GMM 6-2-6-2-100.
